MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING PATELLA, 35MM, ALL-POLY- TRI-PEG

ONKOS SURGICAL ELEOS; RESURFACING PATELLA, 35MM, ALL-POLY- TRI-PEG
Model Number KPONTP35E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation as it was discarded at the hospital.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00098, #3013450937-2021-00099, #3013450937-2021-00100, #3013450937-2021-00101, #3013450937-2021-00102, #3013450937-2021-00103, #3013450937-2021-00104, #3013450937-2021-00106, #3013450937-2021-00107, #3013450937-2021-00108, #3013450937-2021-00109.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.The following parts were removed and revised: distal femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the orgiinal eleos surgery which took place on (b)(6) 2021: distal femur, femoral head, stem extension, 140mm male-female midsection, 50mm male-female midsection, resurfacing patella, 50mm male-male midseciton, tibial baseplate.And a proximal femur.The surgeon removed implants with poly components and performed a washout.No further information was made available.
 
Additional Manufacturer Narrative
The investigation is complete.The device was not returned for evaluation.The root cause of the patient undergoing a revision surgery due to an alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.The following parts were removed and revised: distal femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the orgiinal eleos surgery which took place on (b)(6) 2021: distal femur, femoral head, stem extension, 140mm male-female midsection, 50mm male-female midsection, resurfacing patella, 50mm male-male midseciton, tibial baseplate.And a proximal femur.The surgeon removed implants with poly comopents and performed a washout.No further information was made available.

Brand Name
ELEOS
Common Device Name
RESURFACING PATELLA, 35MM, ALL-POLY- TRI-PEG
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11935724
Report Number3013450937-2021-00105
Device Sequence Number4324003
Product Code KRO
UDI-Device IdentifierB278KPONTP35E0
UDI-PublicB278KPONTP35E0
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberKPONTP35E
Device Catalogue NumberKPONTP35E
Device Lot Number1734522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000007E- DISTAL FEMUR; 25001050E- MALE-FEMALE MIDSECTION, 50MM; 25001140E- MALE-FEMALE MIDSECTION, 140MM; 25001210E- TIBIAL POLY SPACER; 25002111E- DISTAL FEMUR AXIAL PIN; 25002202E-TIBIAL BASEPLATE; 26012804E- FEMORAL HEAD; KSC01065E- STEM EXTENSION; MS-050MM-02M- MALE-MALE MIDSECTION; PF-2000L-02M- PROXIMAL FEMUR; THSMWRS01M- TIBIAL HINGE COMOPENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR